# SDR UPS06448692

- Difficulty date: November 5, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rws 402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING WS 402 CORROSION REVEAL AT MATTING SURFACE BETWEEN CHORD AND EXTENSION SKIN (DEFECT FOUND AFTER EXTENSION SKIN LIFT UP) FOR CHORD REPAIR.  CORROSION BLEND OUT 0.124" X 2" X 2" & 0.137" X 1.5" X 6" EXCEED SRM 57-30-01 FIG 1 LIMITS, RIGHT WING WS 402 & WS 424 UPPER SKIN BLEND OUT AREA REPAIRED AS PER HX RS R57-22-35684 ITEM C AND UPS EO B747-5710-25565.
